# SDR C2XA08CL109

- Difficulty date: September 24, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE LT WING AFT EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX INSPECTED AND REPLACED THE LIGHT ASSEMBLY.  OPS CHECKS WERE GOOD.
